Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    536

2Nd Month On Tri Sprintec For Acne

s21beam4

665 views

I have started my second month on tri sprintect for acne and I am now in my first week of the second month. I went through a terrible initial break out the first month...like very bad. As it seems to be getting a little better I am still getting new ones each day. Wondering if this is still normal and if I should keep going on tri sprintec. I am also wondering if anyone has experienced their skin burning or tingling while on tri sprintec? It seems so much more sensitive. I am also using Aczone for spot treatment. Please any insight if anyone else has experienced these things while taking tri sprintec. And if they have had good outcomes in the end.



1 Comment


Recommended Comments

Hey I've been on Sprintec for almost 3 months now. It didn't clear me up completely (like acanya and atralin did), but for me, it got rid of most of the hormonal acne I had around my chin within a month. I did experience an initial breakout but it didn't last too long. But I guess it's different for everyone. I would advise staying on it for at least three-four months before you quit. It takes time to work. Anyways, best of luck and I hope this helps :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×